# SDR VNAA2016082200029

- Difficulty date: August 22, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 34,252 hours, 25,167 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 536117
- Part serial: 7133
- Condition: Inoperative
- Location: Cockpit
- Part time: 14,740 hours, 10,402 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S AUDIO CONTROL PANEL FAILED IN FLIGHT, OBSERVERS AUDIO CONTROL PANEL WAS ALREADY DEFERRED.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE R & R CAPTAINS AUDIO CONTROL PANEL AND R & R OBSERVERS AUDIO CONTROL PANEL IAW AMM, OPS CHECKED GOOD.  THE ACFT WAS RELEASED FOR SERVICE.
